# SDR VNAA0006011

- Difficulty date: June 24, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 12,086 hours, 10,878 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RECEIVED A NOSE WHEEL STEERING FAIL CAS MESSAGE ON TAKE OFF ROLL.  THE CREW ABORTED THE TAKE OFF.  THE CREW FOLLOWED THE PROCEDURES IN THE QUICK REFERENCE HANDBOOK AND WAS CLEARED FOR ANOTHER TAKE OFF ATTEMPT.
